# SDR GTIA2023073137374

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 40,295 hours, 18,358 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE RED LIGHT CONTINOUSFLUSHING-R/R AFT MEGAPHONE IAW AMM 25-65-00 OPS CHK GOOD
